MAUDE Adverse Event Report: DENTSPLY LLC SELECT SPS SWVL/RESRV,230VUK/I; SCALER, ULTRASONIC

DENTSPLY LLC SELECT SPS SWVL/RESRV,230VUK/I; SCALER, ULTRASONIC
Catalog Number 81311
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that select sps swvl/resrv,230vuk/i allegedly the inserts are getting hot with the device during use.No injury.
 
Additional Manufacturer Narrative
Unsuccessful attempts to retrieve suspect product for investigation/evaluation have been made and documented.Complaint will be reopened if suspect product or investigation result arrives per 8000-sop-038.

Brand Name
SELECT SPS SWVL/RESRV,230VUK/I
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
MDR Report Key19403598
Report Number2424472-2024-00371
Device Sequence Number17881403
Product Code ELC
UDI-Device IdentifierD003813081
UDI-PublicD003813081
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K970123
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number81311
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/23/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown